Résonances de Rayleigh en dimension 2
[Rayleigh Resonances in Two Dimension]
Bulletin de la Société Mathématique de France, Volume 132 (2004) no. 2, pp. 263-304.

We study the Rayleigh resonances that are created by a strictly convex body with analytic boundary in two dimension. In some polynomial neighbourhood of the real axis we prove that exists exactly two sequences of resonances (z k,+ ) and (z k,- ) converging exponentially to the real axis and exponentially close to a sequence of real quasimodes. Moreover, k -1 z k,± is a zero order analytic symbol in k -1 and we give the first term of his expansion. To prove that, we construct Rayleigh quasimodes in a neighbourhood of the obstacle.

Nous étudions les résonances de Rayleigh créées par un obstacle strictement convexe à bord analytique en dimension 2. Nous montrons qu’il existe exactement deux suites de résonances (z k,+ ) et (z k,- ) convergeant exponentiellement vite vers l’axe réel dans un voisinage polynomial de l’axe réel, et exponentiellement proches d’une suite de quasimodes réels. De plus, k -1 z k,± est un symbole analytique d’ordre 0 en la variable k -1 dont on donne le premier terme du développement. Nous construisons pour cela des quasimodes de Rayleigh dans un voisinage du bord de l’obstacle.

DOI: 10.24033/bsmf.2466
Classification: 35P25,  81Q20,  73C02
Keywords: Rayleigh waves, resonances, wkb construction
@article{BSMF_2004__132_2_263_0,
     author = {Gamblin, Didier},
     title = {R\'esonances de {Rayleigh} en dimension~2},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {263--304},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {132},
     number = {2},
     year = {2004},
     doi = {10.24033/bsmf.2466},
     zbl = {1134.35384},
     mrnumber = {2075568},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.2466/}
}
TY  - JOUR
AU  - Gamblin, Didier
TI  - Résonances de Rayleigh en dimension 2
JO  - Bulletin de la Société Mathématique de France
PY  - 2004
DA  - 2004///
SP  - 263
EP  - 304
VL  - 132
IS  - 2
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.2466/
UR  - https://zbmath.org/?q=an%3A1134.35384
UR  - https://www.ams.org/mathscinet-getitem?mr=2075568
UR  - https://doi.org/10.24033/bsmf.2466
DO  - 10.24033/bsmf.2466
LA  - fr
ID  - BSMF_2004__132_2_263_0
ER  - 
%0 Journal Article
%A Gamblin, Didier
%T Résonances de Rayleigh en dimension 2
%J Bulletin de la Société Mathématique de France
%D 2004
%P 263-304
%V 132
%N 2
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2466
%R 10.24033/bsmf.2466
%G fr
%F BSMF_2004__132_2_263_0
Gamblin, Didier. Résonances de Rayleigh en dimension 2. Bulletin de la Société Mathématique de France, Volume 132 (2004) no. 2, pp. 263-304. doi : 10.24033/bsmf.2466. http://archive.numdam.org/articles/10.24033/bsmf.2466/

[1] M. Bellassoued - « Distributions of resonances and decay rate of the local energy for the elastic wave equation », Comm. Math. Phys. 215 (2000), p. 375-408. | MR | Zbl

[2] V. Buslaev & A. Fedotov - « The complex WKB method for Harper's equation I », St. Petersburg Math. J. 6 (1995), p. 495-517. | MR | Zbl

[3] D. Gamblin - « Résonances de Rayleigh en dimension 2 », Thèse, Université Paris 13, 2002. | Zbl

[4] A. Grigis & J. Sjöstrand - Microlocal analysis for differential operators, An introduction, London Mathematical Society Lecture Note Series, vol. 196, Cambridge University Press, Cambridge, 1994. | MR | Zbl

[5] B. Helffer & J. Sjöstrand - Analyse semi-classique pour l'équation de Harper II, Mém. Soc. Math. France, vol. 40, Société Mathématique de France, Paris, 1990. | Numdam | Zbl

[6] M. Ikehata & G. Nakamura - « Decaying and nondecaying properties of the local energy of an elastic wave outside an obstacle », Japan J. Appl. Math. 6 (1989), p. 83-95. | MR | Zbl

[7] M. Kawashita - « On the local-energy decay property for the elastic wave equation with the Neumann boundary conditions », Duke Math. J. 67 (1992), p. 333-351. | MR | Zbl

[8] L. Nédélec - « Résonances semi-classiques pour l’opérateur de Schrödinger matriciel en dimension 2 », Thèse, Université Paris 13, 1994. | Numdam | Zbl

[9] J. Sjöstrand - Singularités analytiques microlocales, Astérisque, vol. 95, Société Mathématique de France, Paris, 1982. | MR | Zbl

[10] J. Sjöstrand & G. Vodev - « Asymptotics of the number of Rayleigh resonances », Math. Ann. 309 (1997), p. 287-306. | MR | Zbl

[11] P. Stefanov - « Quasimodes and resonances : Sharp lower bounds », Duke Math. J. 99 (1999), no. 1, p. 75-92. | MR | Zbl

[12] -, « Lower bound of the number of the Rayleigh resonances for arbitrary body », Indiana Univ. Math. J. 49 (2000), no. 1, p. 405-426. | MR | Zbl

[13] -, « Resonance expansions and Rayleigh waves », Math. Res. Lett. 8 (2001), no. 1-2, p. 105-124. | MR | Zbl

[14] P. Stefanov & G. Vodev - « Distribution of resonances for the Neumann problem in linear elasticity outside a ball », Ann. Inst. H. Poincaré (Phys. théor.) 60 (1994), no. 3, p. 303-321. | Numdam | MR | Zbl

[15] -, « Distribution of resonances for the Neumann problem in linear elasticity in the exterior of a strictly convex body », Duke Math. J. 78 (1995), no. 3, p. 677-714. | MR | Zbl

[16] -, « Neumann resonances in linear elasticity for an arbitrary body », Comm. Math. Phys. 176 (1996), p. 645-659. | MR | Zbl

[17] S.-H. Tang & M. Zworski - « From quasimodes to resonances », Math. Research Letters 5 (1998), p. 261-272. | MR | Zbl

[18] -, « Resonances expansions of scattered waves », Comm. Pure Appl. Math. 53 (2000), p. 1305-1334. | MR

[19] M. Taylor - « Rayleigh waves in linear elasticity as a propagation of singularities phenomenon », Partial differential equations and geometry (Proc. Conf., Park City, Utah, 1977), Lecture Notes in Pure and Appl. Math., vol. 48, Marcel Dekker, New York, 1979, p. 273-291. | MR | Zbl

[20] G. Vodev - « Existence of Rayleigh resonances exponentially close to the real axis », Ann. Inst. H. Poincaré (Phys. théor.) 67 (1997), no. 1, p. 41-57. | Numdam | MR | Zbl

Cited by Sources: